# SDR SWAA2022120771755

- Difficulty date: November 16, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 695, Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE FLOOR STRUCTURE LOCATED AT BS 695 BL0 UPPER SURFACE WL 208.1.     REPLACED THE ANGLE FLOOR STRUCTURE IAW SRM 51-40-02, AND DWG 273A9110, SHEET 5, REV A.
